<  Back to the Polytechnique Montréal portal

Representation Formulas for Entire Functions of Exponential Type and Generalized Bernoulli Polynomials

Clément Frappier

Article (1998)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/29684/
Journal Title: Journal of the Australian Mathematical Society. Series A, Pure Mathematics and Statistics (vol. 64, no. 3)
Publisher: Cambridge University Press
DOI: 10.1017/s1446788700039185
Official URL: https://doi.org/10.1017/s1446788700039185
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:18
Cite in APA 7: Frappier, C. (1998). Representation Formulas for Entire Functions of Exponential Type and Generalized Bernoulli Polynomials. Journal of the Australian Mathematical Society. Series A, Pure Mathematics and Statistics, 64(3), 307-316. https://doi.org/10.1017/s1446788700039185

Statistics

Dimensions

Repository Staff Only

View Item View Item